Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Remark on a conjecture of Kaplan and Yorke


Author: Angelika Wörz-Busekros
Journal: Proc. Amer. Math. Soc. 85 (1982), 381-382
MSC: Primary 34C05; Secondary 58F14
MathSciNet review: 656107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If all solutions of a system of quadratic differential equations with at least one stationary solution are bounded, then the corresponding homogeneous equation possesses a line of stationary points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C05, 58F14

Retrieve articles in all journals with MSC: 34C05, 58F14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0656107-6
PII: S 0002-9939(1982)0656107-6
Keywords: Inhomogeneous, homogeneous quadratic differential equations
Article copyright: © Copyright 1982 American Mathematical Society